# SDR HALA2020030300049

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 36,602 hours, 5,554 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING U/T INSPECTION OF OUTER FIXED STRUCTURE ON #2 O/B T/R ON AMDS WORK CARD 7830-01499-01B DE-LAMINATION FOUND . REPAIR OF THE OFS IS REQUIRED PER ROLLS ROYCE STRUCTURAL REPAIR MANUAL SRM, FRSX016. // REPAIRED PER RB211 TRENT SRM 54-30-01 REPAIR NO. 10.
